International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Generalized Beta-Convex Functions and Integral Inequalities

  • Bandar Bin-Mohsin
  • Muhammad Uzair Awan
  • Muhammad Aslam Noor1*
  • Khalida Inayat Noor
  • Sabah Iftikhar
  • Awais Gul Khan
  1. COMSATS Institute of Information Technology, Islamabad

* Corresponding author

Abstract

In this paper, we introduce the concept of generalized beta-convex functions. This new class of convex functions includes several new and previous known classes of convex functions as special cases. We derive some integral inequalities of Hermite-Hadamard type via generalized beta-convex functions. Some special cases are also discussed. Results proved in this paper can be viewed as significant new contributions in this dynamic field.

How to Cite

B. Bin-Mohsin, M. U. Awan, M. A. Noor, K. I. Noor, S. Iftikhar, A. G. Khan, Generalized Beta-Convex Functions and Integral Inequalities, Int. J. Anal. Appl. 14 (2017), 180–192.

BibTeX
@article{Bin-Mohsin2017,
  author  = {Bin-Mohsin, Bandar and Awan, Muhammad Uzair and Noor, Muhammad Aslam and Noor, Khalida Inayat and Iftikhar, Sabah and Khan, Awais Gul},
  title   = {Generalized Beta-Convex Functions and Integral Inequalities},
  journal = {Int. J. Anal. Appl.},
  volume  = {14},
  year    = {2017},
  pages   = {180--192},
  doi     = {}
}

References

  • [1] W. W. Breckner, Stetigkeitsaussagen fiir eine Klasse verallgemeinerter convexer funktionen in topologischen linearen Raumen. Pupl. Inst. Math. 23 (1978), 13-20.
  • [2] G. Cristescu and L. Lupsa, Non-connected Convexities and Applications, Kluwer Academic Publishers, Dordrecht, Holland, 2002.
  • [3] G. Cristescu, M. A. Noor, M. U. Awan, Bounds of the second degree cumulative frontier gaps of functions with generalized convexity, Carpathian J. Math. 31 (2) (2015), 173-180.
  • [4] S. S. Dragomir, Inequalities of jensen type for φ-convex functions, Fasciculi Mathematici, (2015).
  • [5] S. S. Dragomir, R. P. Agarwal, Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula, Appl. Math. Lett., 11 (5) (1998), 91-95.
  • [6] S. S. Dragomir, C. E. M. Pearce, Selected topics on Hermite-Hadamard inequalities and applications, Victoria University, Australia, 2000.
  • [7] S. S. Dragomir, J. Pecaric, L. E. Persson, Some inequalities of Hadamard type. Soochow J. Math. 21 (1995), 335-341.
  • [8] Z.B. Fang, R. Shi, On the (p,h)-convex function and some integral inequalities, J. Inequal. Appl. 2014 (2014), Article ID 45.
  • [9] E. K. Godunova, V. I. Levin, Neravenstva dlja funkcii sirokogo klassa, soderzascego vypuklye, monotonnye i nekotorye drugie vidy funkii. Vycislitel. Mat. i. Fiz. Mezvuzov. Sb. Nauc. Trudov, MGPI, Moskva. (1985) 138-142, (in Russian).
  • [10] I. Iscan, Hermite-Hadamard type inequalities for harmonically convex functions, Hacettepe J. Math. Stat. 43 (6) (2014), 935-942.
  • [11] S. K. Khattri, Three proofs of the inequality $e<\left(1+\frac{1}{n}\right)^{n+0.5}$, Amer. Math. Monthly, 117 (3) (2010), 273-277.
  • [12] W. Liu, New integral inequalities involving Beta function via p-convexity, Miskolc Math. Notes, 15 (2) (2014), 585-591.
  • [13] M. A. Noor, Some developments in general variational inequalites, Appl. Math. Comput. 151 (2004), 199-277.
  • [14] M. A. Noor, K. I. Noor, Harmonic variational inequalities, Appl. Math. Inform. Sci. 10 (2016), 1811-1814.
  • [15] M. A. Noor, K. I. Noor, Some implict methods for solving harmonic variational inequalities, Int. J. Anal. Appl. 12 (1) (2016), 10-14.
  • [16] M. V. Mihai, M. A. Noor, K. I. Noor, M. U. Awan, Some integral inequalities for harmonic h-convex functions involving hypergeometric functions. Appl. Math. Comput. 252 (2015), 257-262.
  • [17] M. A. Noor, M. U. Awan, K. I. Noor, Some new bounds of the quadrature formula of Gauss-Jacobi type via (p,q)-preinvex functions, Appl. Math. Inform. Sci. Lett., 5 (2) (2017), 51-56.
  • [18] M. A. Noor, M. U. Awan, M. V. Mihai, K. I. Noor, Hermite-Hadamard inequalities for differentiable p-convex functions using hypergeometric functions, Publications de l'nstitut Mathematique, 100 (114) (2016), 251-257.
  • [19] M. A. Noor, K. I. Noor, M. U. Awan, Integral inequalities for coordinated harmonically convex functions. Complex Var. Elliptic Equat. 60 (6) (2015), 776-786.
  • [20] M. A. Noor, K. I. Noor, M. U. Awan, S. Costache, Some integral inequalities for harmonically h-convex functions. U. P. B. Sci. Bull., Series A. 77 (1) (2015), 5-16.
  • [21] M. A. Noor, K. I. Noor, S. Iftikhar, Harmonic beta-preinvex functions and inequalities, Int. J. Anal. Appl. (2017) 13(2), 144-160.
  • [22] M. A. Noor, K. I. Noor, S. Iftikhar,Integral inequalities for differentiable relative harmonic preinvex functions, TWMS J. Pure Appl. Math. 7(1) (2016), 3-19.
  • [23] M. A. Noor, K. I. Noor, S. Iftikhar, Hermite-Hadamard inequalities for strongly harmonic convex functions, J. Inequal. Special Funct. 7 (3) (2016), 99-113.
  • [24] M. A. Noor, K. I. Noor, S. Iftikhar, Fractional integral inequalities for harmonic geometrically h-convex functions, Adv. Studies Contemp. Math. 26 (3) (2016), 447-456.
  • [25] M. A. Noor,K. I. Noor, S. Iftikhat, M. U. Awan, Strongly generalized harmonic convex functions and integral inequalities, J. Math. Anal. 7 (3) (2016), 66-71.
  • [26] M. E. Ozdemir, E. Set, M. Alomari, Integral inequalities via several kinds of convexity, Creat. Math, Inform., 20 (1) (2011), 62-73.
  • [27] C. E. M. Pearce, J. Pecaric, Inequalities for differentiable mappings with application to special means and quadrature formula, Appl. Math. Lett., 13 (2000), 51-55.
  • [28] M. Z. Sarikaya, A. Saglam, H. Yildrim, On some Hadamard-type inequalities for h-convex functons, J. Math. Inequal. 2 (2008), 335-341.
  • [29] E. Set, New inequalities of Ostrowski type for mappings whose derivatives are s-convex in the second sense via fractional integrals, Comput. Math. Appl., 63 (7) (2012), 1147-1154.
  • [30] M. Tunc, E. Gov, U. Sanal, On tgs-convex function and their inequalities, Facta universitatis (NIS) Ser. Math. Inform. 30 (5) (2015), 679-691.
  • [31] S. Varoˇ sanec, On h-convexity, J. Math. Anal. Appl. 326 (2007), 303-311.
  • [32] K. S. Zhang, J. P. Wan, p-convex functions and their properties. Pure Appl. Math. 23 (1) (2007), 130-133.